# SDR TWAA9801801

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47688
- System (JASC): 3350 · Emergency Lighting
- Part: Feeder Strip
- Part number: 58531
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - DURING OVERNIGHT MAINTENANCE CHECK, THE EGRESS LIGHTS IN FORWARD COACH WERE FOUND INOPERATIVE.  REPLACED FEEDER STRIP AT CABIN ROW 8DEF.  (M)
